Back
 JAMP  Vol.7 No.10 , October 2019
Periodic Solution for a Stochastic Predator-Prey Model with Impulses and Holling-II Functional Response
Abstract: Considering the mutual interference between species, a stochastic predator-prey model with impulses and Holling-II functional response is proposed in this paper. Firstly, by constructing an equivalent system without impulses, the existence of a globally unique positive solution is proved. Secondly, in cases of the mutual coefficient m = 1 and 0 < m < 1, by constructing suitable Lyapunov functional, the existence of T-periodic solution is investigated under some certain conditions. Finally, numerical simulation is introduced to verify our main results.
Cite this paper: Yang, Y. , Shao, Y. and Li, M. (2019) Periodic Solution for a Stochastic Predator-Prey Model with Impulses and Holling-II Functional Response. Journal of Applied Mathematics and Physics, 7, 2212-2230. doi: 10.4236/jamp.2019.710152.
References

[1]   Lv, J.L. and Wang, K. (2011) Asymptotic Properties of a Stochastic Predator-Prey System with Holling II Functional Response. Communications in Nonlinear Science and Numerical Simulation, 16, 4037-4048.
https://doi.org/10.1016/j.cnsns.2011.01.015

[2]   Li, Y. and Gao, H. (2008) Existence, Uniqueness and Global Asymptotic Stability of Positive Solutions of a Predator-Prey System with Holling II Functional Response with Random Perturbation. Nonlinear Analysis, 68, 1694-1705.
https://doi.org/10.1016/j.na.2007.01.008

[3]   Hassell, M. (1975) Density Dependence in Single-Species Population. Journal of Animal Ecology, 44, 283-295.
https://doi.org/10.2307/3863

[4]   Hassell, M. (1971) Mutual Interference between Searching Insect Parasites. Journal of Animal Ecology, 40, 473-486.
https://doi.org/10.2307/3256

[5]   Liu, Q., Zu, L. and Jiang, D.Q. (2016) Dynamics of Stochastic Predator-Prey Models with Holling II Functional Response. Communications in Nonlinear Science and Numerical Simulation, 37, 62-76.
https://doi.org/10.1016/j.cnsns.2016.01.005

[6]   Wang, K. and Zhu, Y. (2013) Periodic Solutions, Permanence and Global Attractivity of a Delayed Impulsive Prey-Predator System with Mutual Interference. Nonlinear Analysis: Real World Applications, 14, 1044-1054.
https://doi.org/10.1016/j.nonrwa.2012.08.016

[7]   Lv, Y. and Du, Z. (2011) Existence and Global Attractivity of a Positive Periodic Solution to a Lotka-Volterra Model with Mutual Interference and Holling III Type Functional Response. Nonlinear Analysis: Real World Applications, 12, 3654-3664.
https://doi.org/10.1016/j.nonrwa.2011.06.022

[8]   Mandal, P. and Bnerjee, M. (2012) Stochastic Persistence and Stationary Distribution in a Holling-Tanner Type Prey-Predator Model. Physica A, 391, 1216-1233.
https://doi.org/10.1016/j.physa.2011.10.019

[9]   Rudnicki, R. and Pichor, K. (2007) Influence of Stochastic Perturbation on Prey-Predator Systems. Mathematical Biosciences, 206, 108-119.
https://doi.org/10.1016/j.mbs.2006.03.006

[10]   Liu, Q. and Chen, Q. (2015) Analysis of a General Stochastic Non-Autonomous Logistic Model with Delays and Lévy Jumps. Journal of Mathematical Analysis and Applications, 433, 95-120.
https://doi.org/10.1016/j.jmaa.2015.07.030

[11]   Zuo, W.J. and Jiang, D.Q. (2016) Periodic Solutions for a Stochastic Non Autonomous Holling-Tanner Predator-Prey System with Impulses. Nonlinear Analysis: Hybrid Systems, 22, 191-201.
https://doi.org/10.1016/j.nahs.2016.03.004

[12]   Li, D. and Xu, D. (2013) Periodic Solutions of Stochastic Delay Differential Equations and Applications to Logistic Equation and Neural Networks. Korean Mathematical Society, 50, 1165-1181.
https://doi.org/10.4134/JKMS.2013.50.6.1165

[13]   Khasminskii, R. (2011) Stochastic Stability of Differential Equations. Springer, Berlin.
https://doi.org/10.1007/978-3-642-23280-0

[14]   Wang, H.F. and Hu, Z.X. (2018) Analysis of a Random Model of Prey-Prey with Impulse. Journal of Henan University (Natural Science Edition), 48, 475-484.

[15]   Wu, R.H., Zou, X.L. and Wang, K. (2015) Asymptotic Behavior of a Stochastic Non-Autonomous Predator-Prey Model with Impulsive Perturbations. Communications in Nonlinear Science and Numerical Simulation, 20, 965-974.
https://doi.org/10.1016/j.cnsns.2014.06.023

[16]   Higham, D. (2001) An Algorithmic Introduction to Numerical Simulation of Stochastic Differential Equations. SIAM Review, 43, 525-546.
https://doi.org/10.1137/S0036144500378302

 
 
Top